| Model Number |
NL4100 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The loss of connection and blank scanner screens occurred due issue with the reconstruction computer hardware.The corrective measure was performed, and connection to the scanner was established by restarting it.Ran a qa test.All fields passed.No harm to patient or users.
Event or Problem Description
While operating the system, the user observed that the scanner's status indicator was not displaying the expected blue light.Shortly afterward, the scanner screens went blank and the system lost connection to the workstation causing delay in the treatment.